Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On convex functions


Author: Tibor Radó
Journal: Trans. Amer. Math. Soc. 37 (1935), 266-285
MSC: Primary 31A05; Secondary 26A51
DOI: https://doi.org/10.1090/S0002-9947-1935-1501787-1
MathSciNet review: 1501787
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A05, 26A51

Retrieve articles in all journals with MSC: 31A05, 26A51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501787-1
Article copyright: © Copyright 1935 American Mathematical Society

American Mathematical Society